# SDR SWAA2013060316660

- Difficulty date: May 26, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 28,985 hours, 16,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE CRACKED AT STA 867.  R & R ANGLE IAW SRM AND DWG.
